Sushil Gorai

Assistant Professor
Dept: Mathematics and Statistics (DMS)
E-mail: sushil.gorai [at]
Personal homepage: Click Here

Research Interest:

Several complex variables

Academic Background:

  1. Ph. D. (Mathematics), Indian Institute of Science, 2010


  1. Assistant Professor, IISER Kolkata ( - )
  2. INSPIRE Faculty Fellow, Indian Statistical Institute (2012 - 2015)

Selected Publications:

  1. Gorai, Sushil. 2017."On polynomial convexity of compact subsets of totally-real submanifolds of C^n." Journal of Mathematical Analysis and Applications, 448, 1305-1317
  2. Chakrabarti, Debraj and Gorai, Sushil. 2015."Function theory and holomorphic maps on symmetric products of planar domains." Journal of Geometric Analysis, 25, 2196-2225
  3. Gorai, Sushil. 2014."A note on polynomial convexity of the union of finitely many totally-real planes in C^2." Journal of Mathematical Analysis and Applications, 418, 842-851
  4. Gorai, Sushil. 2013."On the polynomial convexity of the union of three totally-real planes in C^2." International Mathematics Research Notices (IMRN), 2013, 4985-5001
  5. Bharali, Gautam; Gorai, Sushil and Gorai, Sushil. 2011."Uniform algebras generated by holomorphic and close-to-harmonic functions." Proceedings of the American Mathematical Society, 139, 2183-2189

All Publications: Click Here